# SDR SWAA2023021503419

- Difficulty date: February 10, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N8663A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36902
- Aircraft time: 26,654 hours, 12,556 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY LIGHTS INOP.<[01] REMOVED AND REPLACED EMERGENCY BATTERY PACKS AT POSITIONS M1694 AND M1670 AS PER REF. B737 AMM 33-51-06-610-802. OPERATIONAL TEST OF EMERGENCY LIGHTS RELATED TO THESE BATTERY PACKS FOUND OK.;[02] VERIFIED STEP 1.;[03] PERFORMED OPERATIONAL CHECK I/A/W BOEING 737 AMM 33-51-00-710-801; OPS CHECK FOUND NORMAL.;[04] VERIFIED STEP 3
